# SDR RAIA971011

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1752
- Condition: Failed
- Location: Lt Mlg
- Part time: 100 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7400 - FYV - ON LANDING LEFT OUTBOARD MAIN TIRE BLEW.  MAINTENANCE REPLACED LEFT MAIN TIRES.  (M)
